# SDR FDEA201006101927

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 641MB
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS PANEL NR 641MB, CORROSION FOUND IN THE LOWER   SURFACE AND ITS SIDE.  BLEND AND CHECK LIMIT.  RT WING FUEL TANK ACCESS PANEL NR 641MB REPAIRED IAW E.A. NR F-2810-135858.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
